MAUDE Adverse Event Report: SALTER LABS SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBES

SALTER LABS SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBES
Model Number H-PFST-75
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on this information, there was a device malfunction.Photos provided show cuff failure.Patient experienced respiratory insufficiency with no other injury reported.Reference user facility report 250965414-2018-001.
 
Event or Problem Description
Patient underwent surgery and subsequently developed respiratory insufficiency.Ct scan revealed pneumomediastinum.Patient was transferred for further evaluation.No other injury identified.

Brand Name
SALTER LABS PARKER MEDICAL ENDOTRACHEAL TUBES
Common Device Name
ENDOTRACHEAL TUBES
Manufacturer (Section D)
SALTER LABS
2365 camino vida roble
carlsbad CA 92011
MDR Report Key7674235
Report Number3000219639-2018-00006
Device Sequence Number1577877
Product Code BTR
UDI-Device Identifier00607411959288
UDI-Public00607411959288
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFST-75
Device Catalogue NumberH-PFST-75
Device Lot Number1708ST1400L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1